# SDR SWIA200616881

- Difficulty date: March 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,231 hours, 7,781 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE SUPPORT BEAM FS 625.30 LBL 36.20 WL 111.09 LOWER WEB INBD FWD CORNER AT ACCESS PANEL CRACKED.  FABRICATED AND INSTALLED 601R-53-61-358-1 REPAIR DOUBLER FROM 2024-T3 .071' PO 59134 IAW CRJ200 REO 601R-53-61-358.
